# SDR TRAX200600416

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,419 hours, 18,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING AT PANEL JUST FWD OF SERVICE DOOR, AT LOWER F/A STATION, AND FWD FLOOR STRIP IN CABIN.
